# SDR 2007FA0000844

- Difficulty date: August 13, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N919TT
- Make and model: Waco YMF-F5C
- Aircraft serial: F5C111
- Engine: Jacobs R7557
- Propeller: Hamstd 2B20
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 700232
- Condition: Inoperative
- Location: Pitch Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PITCH SERVO BRIDLE CABLE WAS FOUND TO BE LOOSE AND NOT CONNECTED TO THE CAPSTAN.  IT WAS WOUND BETWEEN THE BOTTOM END OF THE CAPSTAN AND THE CAPSTAN END PLATE WITH THE CLAMP TO THE ELEVATOR CABLE HAVING BEEN SLIDING ON THE ELEVATOR CABLE.  THE ELEVATOR WAS FOUND TO BE FREE TO MOVE NORMALLY IT IS NOT KNOWN HOW THIS MALFUNCTION OCCURRED.  IT IS POSSIBLE THAT THE BRIDLE CABLE CLAMP WAS NOT SUFFICIENTLY TIGHT ALLOWING THE BRIDLE CABLE TO BECOME SLACK AND COMING LOOSE IN THE CAPSTAN.  (K)
